MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX26MM NON STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX26MM NON STERILE; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ326
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Osteolysis (2377); Inadequate Osseointegration (2646)
Date of Event 02/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event was not confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description
The patient initially had a zb hemi shoulder replacement.The long zb stem was removed, and a revive with perform reverse implant was implanted.The patient later required a second revision to a revive hemi from tornier revive with perform reverse due to significant proximal bone recession.The stem was well fixed, so everything on the glenoid side was removed, and a 52 x 23 flex head was installed.

Brand Name
TORNIER PERFORM REVERSED PERIP SCREW 5.0MMX26MM NON STERILE
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18890070
Report Number0001649390-2024-00109
Device Sequence Number3051655
Product Code PHX
UDI-Device Identifier00846832088447
UDI-Public00846832088447
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ326
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale